On the Morse-Smale diffeomorphisms with three fixed points
E.V. Zhuzhoma1, L.A. Kuprina2, V.S. Medvedev3
|Annotation||We study the topological structure separatrices of Morse-Smale diffeomorphisms of $n$-dimensional manifold ($n\ge 4$) with non-wandering set consisting of three fixed points.|
|Keywords||Manifolds, knots, Smale-Vietoris diffeomorphism, sadle separatrics|
1Professor of Mathematics Chair, Nizhny Novgorod State Pedagogical University, Nizhny Novgorod; firstname.lastname@example.org.
2Assistant professor of Higher Mathematics Chair, Nizhny Novgorod State Agricultural Academy, Nizhny Novgorod; email@example.com.
3Senior Staff Scientist Department of differential equations, Institute of Applied Mathematics and Cybernetics, Nizhny Novgorod; firstname.lastname@example.org.
Citation: E.V. Zhuzhoma, L.A. Kuprina, V.S. Medvedev, "[On the Morse-Smale diffeomorphisms with three fixed points]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,13:3 (2011) 40–46 (In Russian)